Boston; I have really gone over this and I do believe it could be possible It talks about hormone changes and this for sure could act up in many different ways. Or lack of moisture pre-sex etc. So you may want to talk to the doctor about this.And if it is bad enough you and the doctor may be able to come up with something. Because if it is the Celexa like I said it would be very rare. But you could be that person. Good luck, Hope that helps some.Have a good weekend. Chuck1957
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there any help for vaginal dryness? Sex is no fun anymore and my husband does not want to hurt m?
Posted 19 Dec 2015 • 0 answers
Posted 10 Jan 2016 • 0 answers
Posted 8 Jun 2017 • 0 answers
Posted 5 Aug 2017 • 0 answers
Posted 25 Dec 2017 • 0 answers